It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Ths results 7.37

Re: Ths results 7.37

[ Back to Messages ]

Message

Posted by Tree Frog on November 10, 2000 at 09:47:14:

In Reply to: Re: Ths results 7.37 posted by kim on November 06, 2000 at 19:38:04:

Hi,
Kim, we will get you through. The thyroid meds are not like accutane, they are more like insulin, a necessary replacement, that makes you well when your level gets abck to normal for you.

The accutane may have affected the thyroid, I don't know. It may be unrelated to the accutane except it may have exacerbated your thyroid problem. No way to tell. But you are definitely hypo. It may be auto-immune caused, as it sometimes it is.

Extreme cases of hypothyroidism, which you don't have yet, leads to dementia and coma and then death. That is way beyond where you are at, though.
But you are pretty ill right now.

Typing is tedious for me, so I will bow out on the symptom list. Do a search on thyroid and there is lots of info on the net. I was having anxiety atatcks, several times a week, before treatment. I stopped all drugs and hormones on my own and felt a lot better, even before treatment for the low-thyroid.

I have a lot of info saved in a computer folder that I plan to copy and paste and post on the new website format, so others have access to it.
If you find a list of symptoms, why not copy them and post there, too?
See you there.


Follow Ups




All times are GMT -7. The time now is 03:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!